# SDR FDEA201406281581

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA3212509
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 283JF DELAMINATED.  FABRICATED NEW CABIN FLOOR PANEL 283JF ON T141077202 IAW SRZ-25-005 IAW VOL II SRM 51-62-01 AT RBL 27 - 46 BS 1741 - 1821. MAJOR REPAIR.
